# SDR ASAA2015031411219

- Difficulty date: March 14, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5" CRACK INDICATION ON LOWER SURFACE OF LT HORIZONTAL STABILIZER, STA 101, 11" FROM AFT SPAR.  ACFT GROUNDED.  REMOVED AND REINSTALLED LT HORIZONTAL STABILIZER L/E AND TOP IAW AMM 27-41-21.  REPAIRED CRACKED LOWER SKIN IAW SRM 55-10-01-2R-11, REPAIR 11, PAINTED REPAIR AREA IAW AMM 51-21-99.  THIS IS CLASS "B" REPAIR AND REQUIRES REINSPECT.  DOT REMOVED. .
